MAUDE Adverse Event Report: ABBOTT MEDICAL EXCLAIM LEAD, 60 CM; SCS PADDLE LEAD

ABBOTT MEDICAL EXCLAIM LEAD, 60 CM; SCS PADDLE LEAD
Model Number 3224
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 04/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event date is estimated.
 
Event or Problem Description
Related manufacturer report number:3006705815-2023-03626.It was reported that the patient was experiencing ineffective relief due to lead impedances as well as pain at the site of the ipg.Surgical intervention may take place at a later date to address the issue.
 
Additional Manufacturer Narrative
A patient had their system explanted and replaced due to ineffective stimulation was reported to abbott.Therapy was restored.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
 
Event or Problem Description
Additional information was received indicating that the patient underwent surgical intervention on (b)(6) 2023 wherein the patient's scs system was explanted, replaced, and therapy was restored.

Brand Name
EXCLAIM LEAD, 60 CM
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17102303
Report Number1627487-2023-02763
Device Sequence Number15404579
Product Code LGW
UDI-Device Identifier05414734406178
UDI-Public05414734406178
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2010
Device Model Number3224
Device Catalogue Number3224
Device Lot Number174061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer06/29/2023
Initial Report FDA Received Date06/11/2023
Supplement Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight79 KG